# SDR AALA20110720TUL05

- Difficulty date: July 20, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- Aircraft time: 61,175 hours, 31,318 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1510 CANT FRAME CRACKED BELOW MAINTENANCE LIGHT SWITCH.  INSTALLED DOUBLER PER SRM 53-01-00 AND 53-14-04.
